# SDR SWIA201904035720

- Difficulty date: February 20, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 36,327 hours, 31,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LOWER STRAP OF RIGHT HAND SIDE OF FRAME AT FS319.70.  (C-CHECK) RO: 04/01/2019 REMOVED AND REPLACED STRAP WITH NEW IAW REO AND SRM.
